2 x 20 Caps Panadol Optizorb Paracetamol 500mg Pain Relief

Panadol Optizorb has been formulated to provide advanced absorption compared to regular Panadol tablets, with a patented delivery system that helps to relieve pain and discomfort associated with headaches, toothaches, cold and flu symptoms, and more.

Features:

  • Panadol Optizorb
  • Pack contents: 2 x 20 caplets = 40
  • Advanced absorption compared to regular Panadol tablets
  • Temporary relief of pain and discomfort associated with:
    • Headache/tension headache
    • Toothache
    • Cold and flu symptoms
    • Muscular aches
    • Migraines
    • Arthritis/osteoarthritis
    • Backache
    • Period pain
    • Fever
  • ARTG No.: 160821
  • Expiry Date: 30/11/2021

Directions:

  • 12 years of age - adult: Take 1-2 caplets every 4-6 hours with water as required (max. 8 tablets in 24 hours)
  • 7-12 years of age: Take 1 caplet every 4-6 hours with water as required (max. 4 tablets in 24 hours)

Active Ingredients:

  • Paracetamol 500 mg

Warnings:

  • Always read the label
  • Use only as directed
  • Dietary supplements should not replace a balanced diet
  • For the temporary relief of pain and fever
  • Incorrect use could be harmful

2 x 20 Caps Panadol Optizorb Paracetamol 500mg Pain Relief

 
$7

In Stock - Leaves warehouse in 1 - 2 business days
In Stock - Leaves warehouse in 1 - 2 business days
Sold and delivered by Catch
Limit per customer: 50
Catch Condensed Tag
Limit per customer: 50
Product Reviews

5.0

5 Star
307
4 Star
36
3 Star
12
2 Star
1
1 Star
2
5 star rating

01 April 2020

Fast delivery thank you

1 customer found this helpful

Was this helpful? YesNo

5 star rating

15 April 2020

Was okay value

1 customer found this helpful

Was this helpful? YesNo

5 star rating

09 December 2020

Good values

Was this helpful? YesNo

5 star rating

30 November 2020

These are great. Easy to swallow and fast working.

Was this helpful? YesNo

5 star rating

22 August 2020

Great thanks

Was this helpful? YesNo